SciELO - Scientific Electronic Library Online

 
vol.36 issue2Cauda equina syndrome caused by paraganglioma of the filum terminalePlasmacytoid variant of urothelial carcinoma: a case report author indexsubject indexarticles search
Home Pagealphabetic serial listing  

Services on Demand

Journal

Article

Indicators

Related links

  • On index processCited by Google
  • Have no similar articlesSimilars in SciELO
  • On index processSimilars in Google

Share


Anales del Sistema Sanitario de Navarra

Print version ISSN 1137-6627

Abstract

RUIZ-CLAVIJO, D. et al. Azathioprine-induced hepatotoxicity in a patient with Crohn´s disease. Anales Sis San Navarra [online]. 2013, vol.36, n.2, pp.353-356. ISSN 1137-6627.  http://dx.doi.org/10.4321/S1137-66272013000200022.

Immunosuppressive drugs are among the pharmacological groups with the most theoretical potential to induce adverse reactions, including hepatic reactions. We report the case of a 35-year-old patient with Crohn´s disease treated with azathioprine for steroid dependence which, after a hepatic biopsy, was diagnosed with nodular regenerative hyperplasia secondary to this treatment.

Keywords : Crohn´s Disease; Azathioprine; Hepatotoxicity; Nodular regenerative hiperplasia; Portal hipertension.

        · abstract in Spanish     · text in Spanish     · Spanish ( pdf )

 

Creative Commons License All the contents of this journal, except where otherwise noted, is licensed under a Creative Commons Attribution License